Ignacio M. Pelayo
Title
Cited by
Cited by
Year
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM journal on discrete mathematics 21 (2), 423-441, 2007
4072007
Extremal graph theory for metric dimension and diameter
MC Hernando Martín, M Mora Giné, IM Pelayo Melero, C Seara Ojea, ...
the electronic journal of combinatorics 17 (1 R30), 1-28, 2010
1632010
On the metric dimension of some families of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
Electronic Notes in Discrete Mathematics 22 (2), 129-133, 2005
1302005
On the Steiner, geodetic and hull numbers of graphs
C Hernando, T Jiang, M Mora, IM Pelayo, C Seara
Discrete Mathematics 293 (1-3), 139-154, 2005
1282005
Geodesic convexity in graphs
IM Pelayo
Springer, 2013
962013
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
Electronic notes in discrete mathematics 22, 129-133, 2005
692005
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
612006
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
562010
Comment on “The Steiner number of a graph” by G. Chartrand and P. Zhang:[Discrete Mathematics 242 (2002) 41–54]
IM Pelayo
Discrete mathematics 280 (1-3), 259-263, 2004
472004
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
Electronic Notes in Discrete Mathematics 29, 339-343, 2007
432007
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
402013
Geodesic convexity and Cartesian products in graphs
T Jiang, I Pelayo, D Pritikin
Preprint, 2004
362004
Nordhaus–Gaddum bounds for locating domination
C Hernando, M Mora, IM Pelayo
European Journal of Combinatorics 36, 1-6, 2014
352014
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
342008
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
332012
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
332009
Some structural, metric and convex properties on the boundary of a graph
C Hernando, M Mora, IM Pelayo, C Seara
Electronic notes in Discrete Mathematics 24, 203-209, 2006
27*2006
(, g)-cages with g⩾ 10 are 4-connected
X Marcote, C Balbuena, I Pelayo, J Fàbrega
Discrete mathematics 301 (1), 124-136, 2005
232005
On monophonic sets in graphs
C Hernando, M Mora, IM Pelayo, C Seara
Discrete Math., submitted, 2003
232003
On the connectivity of cages with girth five, six and eight
X Marcote, C Balbuena, I Pelayo
Discrete mathematics 307 (11-12), 1441-1446, 2007
222007
The system can't perform the operation now. Try again later.
Articles 1–20